Integer-valued polynomials over subsets of matrix rings

J. Sedighi Hafshejani, A. R. Naghipour, A. Sakzad

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this article, we study the ring of integer-valued polynomials over some matrix rings. Let D be an integral domain with the field of fractions K and I be an ideal of D. We introduce Int(Mn(I), Mn(D)) = {f ∈ Mn(K)[x] | f(Mn(I)) ⊆ Mn(D)}, then we prove that (Mn(I), Mn(D) is a ring. We show that Int(Mn(I), Mn(Z) is not Noetherian where I is an ideal of Z. We present a direct proof to show that the set Int(Tn(E); Tn(D)) = {f ∈ Tn (K)[x] | f(Tn(E)) ⊆ Tn(D)} is a ring where Tn(D) is the upper triangular matrix ring over D and E is a subset of D containing 0. We find out that, if Int(E,D) is not Noetherian then Int(Tn(E), Tn(D)) is a non-Noetherian ring. Also, we state a lower bound for Krull dimension of integer-valued polynomials ring Int(Tn(E), Tn(D)). We further introduce Int(Hn(I), Hn(D)) = {f ∈ Hn(K)[x] | f (Hn(I)) ⊆ Hn(D)}, where Hn(D) = f[aij] ∈ Tn(D) | a11 = a22 = … = ann} and we demonstrate that it is a ring. Finally, we illustrate that if Int(Hn(E), Hn(D)) is a Noetherian ring then Int(E,D) is Noetherian, where E is a subset of D containing 0.

Original languageEnglish
Pages (from-to)1077-1090
Number of pages14
JournalCommunications in Algebra
Volume47
Issue number3
DOIs
Publication statusPublished - 2019

Keywords

  • Integer-valued polynomial
  • matrix ring

Cite this